# SDR MASA200700096

- Difficulty date: February 11, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N37342
- Make and model: Cndair CL6002B19
- Aircraft serial: 7342
- Aircraft time: 17,939 hours, 14,183 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Frozen
- Location: Service
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7352 ORD - CREW UNABLE TO OPEN SERVICE DOOR FROM INSIDE AND RAMP UNABLE TO OPEN SERVICE DOOR FROM OUTSIDE.  MX FOUND THE DOOR FROZEN SHUT AND THAWED THE DOOR OUT, OPS CK GOOD.
